Asymptotics of Largest Components in Combinatorial Structures
Given integers m and n, we study the probability that structures of size n have all components of size at most m. The results are given in term of a generalized Dickman function of n/m.
© 2006 Mohamed Omar, Daniel Panario, Bruce Richmond, Jacki Whitely
Omar, M., Panario, D., Richmond, B., and Whitely, J. Asymptotics of Largest Components in Combinatorial Structures. Algorithmica. Vol. 46, Issue: 3-4. pp.493-503 (2006). DOI: 10.1007/s00453-006-0103-y